# SDR DALA2025081906201

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,958 hours, 47,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L GIRT BAR IS ATTACHED AND EXTENDED WHEN ATTEMPTING TO OPEN DOOR.   RE-ATTACHED & ADJUSTED 2L GIRT BAR & SLIDE ATTACHMENTS PER B757- 200 AMM25-61. (7272576)
